# SDR A6WA201441319

- Difficulty date: March 18, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT PAX DOOR THRESHOLD CORRODED AT FS 310 TO 349.  R & R FLOOR SUPPORT ANGLE AT PAX DOOR SILL F 310 - 349 WITH SERVICEABLE PN 601R31527-221 IAW CRJ200 SRM 51-40-11 & 51-42-21.
